# SDR KBM2006F00053

- Difficulty date: January 17, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- Engine: Tmeca ARRIEL1B
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 37500220
- Part serial: 5585
- Condition: Erratic
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTIMETER, UNIT OPERATES IRRADICALLY IN-FLIGHT, REMOVED AND REPLACED.  (K)
